Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 380340

Monotone numerical schemes for a Dirichlet problem for elliptic operators in divergence form


Limić, Nedžad; Rogina, Mladen
Monotone numerical schemes for a Dirichlet problem for elliptic operators in divergence form // Mathematical methods in the applied sciences, 32 (2009), 9; 1129-1155 doi:10.1002/mma.1083 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 380340 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Monotone numerical schemes for a Dirichlet problem for elliptic operators in divergence form

Autori
Limić, Nedžad ; Rogina, Mladen

Izvornik
Mathematical methods in the applied sciences (0170-4214) 32 (2009), 9; 1129-1155

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
elliptic operator; divergence form; monotone scheme

Sažetak
We consider a second-order differential operator on a bounded domain D with Dirichlet boundary conditions on D, under mild assumptions on the coefficients of the diffusion tensor aij. The object is to construct monotone numerical schemes to approximate the solution of the problem A(x)u(x)=µ (x), xD, where µ is a positive Radon measure. We start by briefly mentioning questions of existence and uniqueness introducing function spaces needed to prove convergence results. Then, we define non-standard stencils on grid-knots that lead to extended discretization schemes by matrices possessing compartmental structure. We proceed to discretization of elliptic operators, starting with constant diffusion tensor and ending with operators in divergence form. Finally, we discuss W-convergence in detail, and mention convergence in C and L1 spaces. We conclude by a numerical example illustrating the schemes and convergence results.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
037-1193086-2771 - Numeričke metode u geofizičkim modelima (Singer, Saša, MZOS ) ( POIROT)

Ustanove:
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Nedžad Limić (autor)

Poveznice na cjeloviti tekst rada:

doi www3.interscience.wiley.com

Citiraj ovu publikaciju:

Limić, Nedžad; Rogina, Mladen
Monotone numerical schemes for a Dirichlet problem for elliptic operators in divergence form // Mathematical methods in the applied sciences, 32 (2009), 9; 1129-1155 doi:10.1002/mma.1083 (međunarodna recenzija, članak, znanstveni)
Limić, N. & Rogina, M. (2009) Monotone numerical schemes for a Dirichlet problem for elliptic operators in divergence form. Mathematical methods in the applied sciences, 32 (9), 1129-1155 doi:10.1002/mma.1083.
@article{article, year = {2009}, pages = {1129-1155}, DOI = {10.1002/mma.1083}, keywords = {elliptic operator, divergence form, monotone scheme}, journal = {Mathematical methods in the applied sciences}, doi = {10.1002/mma.1083}, volume = {32}, number = {9}, issn = {0170-4214}, title = {Monotone numerical schemes for a Dirichlet problem for elliptic operators in divergence form}, keyword = {elliptic operator, divergence form, monotone scheme} }
@article{article, year = {2009}, pages = {1129-1155}, DOI = {10.1002/mma.1083}, keywords = {elliptic operator, divergence form, monotone scheme}, journal = {Mathematical methods in the applied sciences}, doi = {10.1002/mma.1083}, volume = {32}, number = {9}, issn = {0170-4214}, title = {Monotone numerical schemes for a Dirichlet problem for elliptic operators in divergence form}, keyword = {elliptic operator, divergence form, monotone scheme} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka::


  • MathSciNet


Citati:





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font